# SDR 2005F00077

- Difficulty date: April 9, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, LANDING GEAR HANDLE STUCK.  UNABLE TO SELECT UP POSITION.  AIRCRAFT RETURNED.  REPLACED LANDING GEAR SELECTOR HANDLE.  (M)
